viraleyes (viraleyes) wrote in vaginapagina,
viraleyes
viraleyes
vaginapagina

Depo Side Effects

Hi all. I started taking the generic of the Depo shot the week after Christmas. Ever since I have been suffering from headaches, cramps, stomach pains, fatigue, etc. practically every day! I have read that these are side effects of the depo, and I am getting practically every single side effect listed. Which is weird, because a few years ago I was on the Depo (non-generic) and I did have a few headaches the first round as well as some dizziness, but I did not have the amount of problems I am having now. The only thing that is really different is that I just moved across country and am in the process of looking for a job. I wonder if this increased anxiety is affecting how the Depo-generic is affecting me.

I guess my main question is, should I count on these side effects going away? Is this a problem with the generic, or could it be my situation is making the side effects worse? I seem to remember them going away after a few months on my last round of the shot, but it was not the generic. The thought of having to deal with these side effects *daily* for yet another 3 months is scary! I really don't want to switch to a pill because I am very forgetful...

Any advice is appreciated!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments